# SDR USAA20100305BB013

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHTS AFT LEFT AND RIGHT DOORS WERE INOPERATIVE.  REPAIRED WIRES FROM D10722 TO EXIT SIGNS.
